MathSciNet Relay Station
MathSciNet bibliographic data
MR1795789 11K16 (11R06)
Peres, Yuval; Solomyak, Boris Approximation by polynomials with coefficients $\pm1$. J. Number Theory 84 (2000), no. 2, 185–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement